# SDR DALA2019020600812

- Difficulty date: February 5, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N819DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31930
- Aircraft time: 16,911 hours, 6,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3819 DURING SERVICE CHECK FOUND SEAT MOUNTED EMERGENCY LIGHTS FROM ROW 22-27. CORRECTIVE ACTION :R&R BATTERY PACK @ 25D IAW B737 AMM 33-51-06, OPS CHECK GOOD, OK FOR SERVICE (5266389).
